MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. ULTRAVERSE 018 PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. ULTRAVERSE 018 PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER
Model Number U81502H30
Medical Device Problem Codes Detachment of Device or Device Component (2907); Packaging Problem (3007)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot numbers were provided for all malfunctions and a lot history review will be performed.The three samples were returned for evaluation.Detachment was identified in one of the evaluations.The remaining investigations are pending.The devices were labeled for single use.
 
Event or Problem Description
This report summarizes three malfunctions.A review of the reported information indicated that model, u81502h30, pta dilatation balloon catheter, allegedly experienced detachment of device or component, and a packaging issue.This information was received from multiple sources.The malfunctions did not involve patients.
 
Additional Manufacturer Narrative
H10: the lot numbers were provided for all malfunctions and a lot history review will be performed.The three samples were returned for evaluation.Three malfunctions were confirmed for detachment of the device and a packaging problem.One malfunction was also confirmed for 1069 - break.Based upon the available information, a definitive root cause is unknown.The devices were labeled for single use.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
This report summarizes three malfunctions.A review of the reported information indicated that model, u81502h30, pta dilatation balloon catheter, allegedly experienced detachment of device or component, and a packaging issue.This information was recieved from multiple sources.The malfunctions did not involve patients.

Brand Name
ULTRAVERSE 018 PTA DILATATION CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key9592075
Report Number2020394-2020-00312
Device Sequence Number16936632
Product Code LIT
UDI-Device Identifier00801741064838
UDI-Public(01)00801741064838
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberU81502H30
Device Catalogue NumberU81502H30
Device Lot NumberCMDU0626
Initial Date Received by Manufacturer 12/31/2019
Supplement Date Received by Manufacturer03/27/2020
Initial Report FDA Received Date01/15/2020
Supplement Report FDA Received Date04/02/2020
Patient Sequence Number1